Bluelight

Thread: Methamphetamine & Methadonesyndrome

Results 1 to 7 of 7
  1. Collapse Details
    Methamphetamine & Methadonesyndrome 
    #1
    Recently did some high quality crystal on top of my daily 150mg MMT dosage. Most of it was smoked and a small amount IV?d. I feel like methadone really affects Amphetamines and the overall rush feeling by reducing it. However Etizolam and carisprodal were both taken within a 24 hour period 12mg etiz/5000mg carisprodal. I also picked up a gram of dope and shot most of it. I felt no rush but could still feel like I was more opiated. Is that normal?

    I am thinking about picking up more crystal today. Exactly how bad is combining crystal with methadone. What is the risk of cardiac issues or serotonin syndrome?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Combining methadone with h or other opioids or even other sedatives in general is very unsafe afaik. You're on high dose of methadone too. You might be closer to death than you realize when you take all those drugs together.

    Not sure about meth but i guess its not safe either
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Idk how I titled this thread like that but if someone can fix it or let me edit it cx
    Reply With Quote
     

  4. Collapse Details
     
    #4
    I've take Bupropion (daily), Phentermine (daily), then on top of that Methcathinone and Methamphetamine all today. And pretty much every other weekend. I do have a pain in the top right side of my chest that doesn't go away, I know it is my heart telling me something but I don't listen... Fuck if I go like that then fine. I'm over life anyway.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    !
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter zephyr's Avatar
    Join Date
    May 2005
    Location
    Your dads face
    Posts
    23,149
    Oi, life sucks and whateve but bear in mind when you're using up your dopamine like you are the level of dockage in life is grossly exaggerated.

    So take a break, totes waste of good drugs and a learned druggie should not waste drugs.

    As for OP, mate, I tend to steer clear of RC benzos, well, any benzodiazepine except diazepam and have never used methadone however you probably wont get much out of using meth and all the other things plus dope again, that's just the drugs talking you into it.

    I wouldn't worry about serotonin syndrome, others will disagree and I'm just talking from personal experience.

    I had a lovely combo of morphine sulphate and a point or two of shard, was a lovely rare treat but the comedown is a bitch, refusing is tempting yet useless as its delaying the inevitable only.

    Main concern is stress on your heart, your blood pressure is underestimated in its importance as you csnt really feel it when it's too high for too long .

    Prolonged use of drugs makes the risk of heart attack or stroke too high, I'd worry more about heart attack than stroke in this venture, benzos are dangerous in combo eith other downers as you would know respiratory wise yet meth counteracts this, benzos counteracts increased heart rate.

    It's a tightrope you're walking there, dont stay on it any longer now as it's fun for a bit then not worth it as time goes on.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    When I wrote this title I wonder what was going on in my brain to replace serotonin syndrome with methadone syndrome lmao. Anyone know if there is a word for a such a thing? Cx you guys
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •